# SDR ABXA20120214168

- Difficulty date: February 14, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143T3222211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FS 742 UPPER SIDE OF STRINGER 35L ON SKIN DOUBLER.  REMOVED AND REPLACED TEAR STRAP PN 143T3222-11 IAW DWG 143T3220 & SRM 51-40-02.  AIRCRAFT WAS GROUNDED.
